# SDR HALA0600388

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 6,891 hours, 17,044 cycles
- Engine: Rroyce BR700715A130
- Engine time: 5,495 hours, 13,648 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Eec
- Part number: 1ME6112G120
- Part serial: BR0226
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: B
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALLING ON TAKEOFF ROTATION THROTTLE IDLED.  RETURNED FOR LANDING.  FOUND NUMEROUS NO DISPATCH FAULTS ON ENGINE ELECTRONIC CONTROL.  BORESCOPE INSPECTION FOUND TEAR ON NR 6 HIGH PRESSURE (HP) COMPRESSOR BLADE, EROSION ON LEADING EDGE OF NR 10 HP BLADES, NUMEROUS NICKS ON NR 6 HP LEADING EDGE, 3 BEND BLADES ON NR 4 HP COMPRESSOR, NICKS ON 2 NR 3 HP COMPRESSOR LEADING EDGES, 3 BENT BLADES ON HP2 BLADES, IMPACT DAMAGE ON NR 2 HP BLADE AT LEADING EDGE MID SECTION AND 2 EACH SMALL NICKS ON NR 1 HP BLADES.  REPLACED ENGINE.
